# SDR DLL15970410

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 1503505103
- Condition: Dented
- Location: L3 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-3 DOOR OUTER SKIN AT THE LOWER AFT CORNER WAS FOUND DENTED AND GOUGED 4.25 FWD OF THE AFT DOOR EDGE.  THE RESULTING CUTOUT MEASURES 3.0 WIDE BY 8.7 TALL.  NO UNDERLYING STRUCTURE WAS DAMAGED.  DAMAGE WILL BE REPAIRED PER ER/A 361178-14 REVISION 'A'.
